# SDR 2007UALA03620

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 24,280 hours, 3,259 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FWD OF NR 2 MAIN ENTRY DOOR IS DAMAGED.   10-11-07   MAJOR REPAIR DOUBLER INSTALLED FWD OF NR 2 MAIN ENTRY DOOR REF SRM 53-00-01. 
SUSPECT DAMAGE DUE TO IMPACT WITH GROUND EQUIPMENT.
